# SDR SWIA201743408

- Difficulty date: June 6, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 41,872 hours, 35,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL CORRODED. INSTALLED NEW DOOR SILL ANGLE IAW SRM.
